# SDR AALA20091128ORD01

- Difficulty date: November 27, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 55,480 hours, 28,392 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Stuck
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HIGH TEMPERATURE LIGHT ON FOR TAIL COMPARTMENT.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED LEFT FLOW CONTROL VALVE.
